The stability of the solution of the Cauchy problem for a parabolic equation
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2236-2241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a14,
author = {N. P. Shishko},
title = {The stability of the solution of the {Cauchy} problem for a parabolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2236--2241},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a14/}
}
N. P. Shishko. The stability of the solution of the Cauchy problem for a parabolic equation. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2236-2241. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a14/